Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Applied Retin A gel and done Seli peel for blackheads. Now redness and pain on cheeks. What can I do?

hi, dr iam 27 years old house wife,before 1 monthi have blackheads and white heads in my cheeks i have to go to the skin specialist they will see my face and recommend retin a clin a gel after using this my blackheads are more then i will go to the dr.they will recommend seli peel in my face after this my blackheads is convert into acne my cheeks are redness and irritating i have stop this medicines and soap they recommend me a selicylic face wash its very flaky and produce dryness in my face iam very upset then i have to go with another docter they will see my face and give me clin-ad gel and benzec a gel in night time but now my skin is so sensitive if i have use anything in my face then my skin is create redness and painy what can i do i have no pimples in my face before this treatment but now i have lots of blackheads in my face please suggest me
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi there,
Ohh dear,I can understand your problem.
I think your skin is irritated by repeated application of the medications and products that should have not been used if you had these problems especially after the first application with Retin-A cream.
It's quite usual to have some sort of redness and irritation after applying Retun-A cream but then the skin becomes use to it after sometime.
It also make your skin more sensitive to sun light and therefore w advise to apply it in the night and to use a good sunblock of min 30 SPF in the day time.
I am sure all these thing must have been explained to you by ur dermatologist.
1:Anyways for now I ll strongly suggest to stop applying all the topical creams and use 1% Hydrocortisone ointment on the affected areas once a day for 10 days.
2:use a non soap face cleanser,Nivea has a very good soap free face cleanser.
3:tablet Lumetine one in the morning and one in the evening after your meals for a months.
I hope you ll feel much better.
Thanks and all ye best.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor